# SDR DHL2006364505

- Difficulty date: April 26, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SEAT TRACK FLANGE AT FS 25 - FS 22 AT LBL78 HAS CORROSION AT FLOOR SUPPORT FLANGE (MARKED 35/088).  REMOVED CORROSION AT SEAT TRACK FROM FS 22 - FS 25 LBL78 IAW SRM A300 51-40-11.  FOUND OUT OF LIMITS IAW A300 SRM 53-10-00 FIG 612, ORIG MAT .078 MAT.   REMOVED .030 MAT REMAINING .048.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FS 18 1/2 TO FS 26 1/2 IAW A300 SRM 53-10-10 FIG 724.
